MathSciNet Relay Station
MathSciNet bibliographic data
MR2654277 92D30 (34C60 39A60)
Brauer, Fred; Feng, Zhilan; Castillo-Chavez, Carlos Discrete epidemic models. Math. Biosci. Eng. 7 (2010), no. 1, 1–15.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement